# SDR SWAA2022031672893

- Difficulty date: February 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD WING TO BODY FUSELAGE INB END OF INB L/E FIXED FAIRING SUPPORT ANGLE CRACKED @ FASTENER TAIL MKD DOT / [01] REMOVED FASTENER FROM L/H FWD WING TO BODY FUSELAGE INB END OF INB L/E FIXED FAIRING SUPPORT ANGLE IAW B737-700 AMM 51-40-02-0G-0;[02] PERFORMED HFEC INSP. ON SUPPORT ANGLE IAW B737 NDT PART 6 51-00-00 PROC 23; CRACK CONFIRMED. TOOL USED NORTEC 600; B/C 166316; CAL DUE DATE 10/22.;[03] REMOVED FAIRING SUPPORT ANGLE IN L/H FWD WING TO BODY FUSELAGE INB L/E IAW B737-700 SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ANGLE SUPPORT AT L/H FWD WING TO BODY FUSELAGE INB END OF INB L/E FIXED FAIRING SUPPORT IRW B737-700 ARM 51-40-05;[05] VERIFIED STEP 3 AND 4 OK TO INSTALL NEW SUPPORT ANGLE;[06] INSTALLED NEW FAIRING SUPPORT ANGLE IN L/H FWD WING TO BODY FUSELAGE INB L/E IAW B737-700 SRM 51-40-02-0G-0;[07] VERIFIED STEPS:1 AND 6.
